# SDR CALA2021102501966

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347042021400
- Condition: Corroded
- Location: Fr58-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE AREA EXISTING STRINGER REPAIR AT FRAME 58- 59 STR 43LH HAS CORROSION. PER HAECO LCQ NR 9296565/30565 GENERA TED BY V061595 REPAIRED AFT CARGO STRINGER SPLICE AT FR 58-59 STR 43L/H IAW 320 CORRECTING DIP LIMITS TO THE FOLLOWING 60,000FC / 120000FH REF A SRM 53-00-13-300-001. INSPECTION THRESHOLD FROM TIM EOF ADL/REP RI 53-00-13-205-0001 TABLE 6 AIR EMBODIMENT 60,000 FC / 12,000 FH REF SRI 53-00-13-205-001 OK TO CARRY PER SRI 53-00-13-205-001, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000 F/C''S OR 120000 F/H''S FROM REPAIR EMBODIMENT. DIP 53-DIP . QC REVIEW RECORDS UPDATE......SS QC REVIEWED T/A : 60000 F/C OR 120000 F/H....SS
